Open Access
August, 2022 Chaotic Points of Multifunctions
Ryszard J. Pawlak
Author Affiliations +
Taiwanese J. Math. 26(4): 799-830 (August, 2022). DOI: 10.11650/tjm/220402

Abstract

In this paper we will consider various kinds of chaotic points of multifunctions and show their application to the theory of infinite topological games.

Citation

Download Citation

Ryszard J. Pawlak. "Chaotic Points of Multifunctions." Taiwanese J. Math. 26 (4) 799 - 830, August, 2022. https://doi.org/10.11650/tjm/220402

Information

Received: 20 October 2021; Revised: 25 January 2022; Accepted: 10 April 2022; Published: August, 2022
First available in Project Euclid: 21 April 2022

MathSciNet: MR4484272
zbMATH: 1504.37023
Digital Object Identifier: 10.11650/tjm/220402

Subjects:
Primary: 32A12 , 37B55 , 54B20 , ‎54C60‎ , 74H65 , 91A06

Keywords: $e$-chaotic point , $l$- and $u$-chaotic point , $m$-DC1 function (multifunction) , chaos , distributionally chaotic point , dynamical system , Entropy , Hausdorff metric , multifunction , strategy , topological game

Rights: Copyright © 2022 The Mathematical Society of the Republic of China

Vol.26 • No. 4 • August, 2022
Back to Top